×

Existence of two solutions for \(p(x)\)-curl systems with a small perturbation. (English) Zbl 1427.78028

Summary: In this paper, we study the existence of at least two non-trivial solution for a class of \(p(x)\)-curl systems with a small perturbation. We provide one new criterion to ensure the existence of two solutions. Recent results in the literature are extended and significantly improved.

MSC:

78M30 Variational methods applied to problems in optics and electromagnetic theory
35Q60 PDEs in connection with optics and electromagnetic theory
35J20 Variational methods for second-order elliptic equations
35J70 Degenerate elliptic equations
76W05 Magnetohydrodynamics and electrohydrodynamics
76A05 Non-Newtonian fluids
78A30 Electro- and magnetostatics
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] T. Bartsch and J. Medereski, Ground and bound state solutions of semilinear time-harmonic Maxwell equations in a bounded domain, Arch. Ration. Mech. Anal. 215 (2014), 283-306.
[2] F. Miranda, J. Rodrigues and L. Santos, A class of stationary nonlinear Maxwell systems, Math. Meth. Appl. Sci. 19 (2009), 1883-1905. · Zbl 1181.35280
[3] F. Miranda, J. Rodrigues and L. Santos, On a \(p\)-curl system arising in electromagnetism, Disc. Cont. Dyn. Syst. Ser. S. 5 (2012), 605-629. · Zbl 1252.35257
[4] S. Antontsev, F. Miranda and L. Santos, A class of electromagnetic \(p\)-curl systems: blow-up and finite time extinction, Nonlinear Anal. 75 (2012), 3916-3929. · Zbl 1246.35102
[5] M. Ružicka, Electrorheological fluids: modelling and mathematical theory, Springer, Berlin (2000).
[6] V.V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, Math. USSR Izvest. 29 (1987), 33-36. · Zbl 0599.49031
[7] S.N. Antontsev and S.I. Shmarev, A model porous medium equation with variable exponent of nonlinearity: existence, uniqueness and localization properties of solutions, Nonlinear Anal. 60 (2005), 515-545. · Zbl 1066.35045
[8] S.N. Antontsev and J.F. Rodrigues, On stationary thermo-rheological viscous flows, Ann. Univ. Ferr. Sez. 52 (2006), 19-36. · Zbl 1117.76004
[9] Y.M. Chen, S. Levine and M. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math. 66 (2006), 1383-1406. · Zbl 1102.49010
[10] M.Q. Xiang, F.L. Wang and B.L. Zhang, Existence and multiplicity for \(p(x)\)-curl systems arising in electromagnetism, J. Math. Anal. Appl. 448 (2017), 1600-1617. · Zbl 1358.35181
[11] M. Izydorek and J. Janczewska, Homoclinic solutions for a class of the second order Hamiltonian systems, J. Differ. Equ. 219 (2005), 375-389. · Zbl 1080.37067
[12] L. Diening, Riesz potential and Sobolev embedding on generalized Lebesgue and Sobolev space \(L^{p(\cdot)}\) and \(W^{k,p(\cdot)}\), Math. Nachr. 268 (2004), 31-43. · Zbl 1065.46024
[13] D.E. Edmunds and J. Rákosnic, Sobolev embedding with variable exponent II, Math. Nachr. 246-247 (2002), 53-67.
[14] X.L. Fan and D. Zhao, On the generalized Orlicz-Sobolev spaces \(W^{k,p(x)}(\Omega)\), J. Gansu Educ. College. 12 (1998), no. 1, 1-6.
[15] X.L. Fan, Y.Z. Zhao and D. Zhao, Compact imbedding theorems with symmetry of Stranss-Lions type for the space \(W^{1,p(x)}(\Omega)\), J. Math. Anal. Appl. 255 (2001), 333-348. · Zbl 0988.46025
[16] X.L. Fan and D. Zhao, On the space \(L^{p(x)}(\Omega)\) and \(W^{k,p(x)}(\Omega)\), J. Math. Anal. Appl. 263 (2001), 424-446. · Zbl 1028.46041
[17] O. Kovacik and J. Rakosuik, On spaces \(L^{p(x)}(\Omega)\) and \(W^{k,p(x)}(\Omega)\), Czechoslovak Math. J. 41 (1991), 592-618.
[18] X.L. Fan and Q.H. Zhang, Existence of solutions for \(p(x)\)-Laplacian Dirichlet problem, Nonlinear Anal. 52 (2003), 1843-1852. · Zbl 1146.35353
[19] S. Antontsev, F. Mirandac and L. Santos, Blow-up and finite time extinction for \(p(x,t)\)-curl systems arising in electromagnetism, J. Math. Anal. Appl. 440 (2016), 300-322. · Zbl 1339.35060
[20] A. Bahrouni and D. Repovš, Existence and nonexistence of solutions for \(p(x)\)-curl systems arising in electromagnetism, Complex Var. Elliptic Equ. 63 (2018), 292-301. · Zbl 1423.35124
[21] E. Zeidler, Nonlinear functional analysis and its applications, II/B: Nonlinear monotone operators, Springer, New York (1990). · Zbl 0684.47029
[22] A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical theory and applications, J. Funct. Anal. 14 (1973), 349-381. · Zbl 0273.49063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.